# SDR R7MR34741

- Difficulty date: February 9, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N101HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 41800876800
- Part serial: 469
- Condition: Intermittent
- Location: Tail Rotor
- Part time: 164 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMART ELEC MECHA ACTUATOR - INOPERATIVE INDICATION SHOWS ON DISPLAY INTERMITTENLY.  INOPERATIVE AUTOPILOT DURING PREFLIGHT CHECK.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
